Rocky Mountain Journal of Mathematics

On the Multilinear Generalizations of the Concept of Absolutely Summing Operators

Erhan Çalışkan and Daniel M. Pellegrino

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 37, Number 4 (2007), 1137-1154.

Dates
First available in Project Euclid: 18 August 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1187453101

Digital Object Identifier
doi:10.1216/rmjm/1187453101

Mathematical Reviews number (MathSciNet)
MR2360288

Zentralblatt MATH identifier
1152.46034

Subjects
Primary: 46G25: (Spaces of) multilinear mappings, polynomials [See also 46E50, 46G20, 47H60]
Secondary: 46B15: Summability and bases [See also 46A35]

Citation

Çalışkan, Erhan; Pellegrino, Daniel M. On the Multilinear Generalizations of the Concept of Absolutely Summing Operators. Rocky Mountain Journal of Mathematics 37 (2007), no. 4, 1137--1154. doi:10.1216/rmjm/1187453101. http://projecteuclid.org/euclid.rmjm/1187453101.


Export citation

References

  • R. Alencar and M.C. Matos, Some classes of multilinear mappings between Banach spaces, Publ. Dep. Anál. Mat. Univ. Complutense Madrid, Sect. 1, no. 12, 1989.
  • F. Bombal, D. Pérez-García and I. Villanueva, Multilinear extensions of a Grothendieck's theorem, Quart. J. Math. 55 (2004), 441-450.
  • G. Botelho, Cotype and absolutely summing multilinear mappings and homogeneous polynomials, Proc. Roy. Irish Acad. Sect. A 97 (1997), 145-153.
  • --------, Weakly compact and absolutely summing polynomials, J. Math. Anal. Appl. 265 (2002), 458-462.
  • G. Botelho and D.M. Pellegrino, Dominated polynomials in $\L_p$-spaces, Arch. Math. 83 (2004), 364-370.
  • D. Carando and V. Dimant, On summability of bilinear operators, Math. Nachr. 259 (2003), 3-11.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cambridge Stud. Adv. Math., vol. 43, Cambridge Univ. Press, Cambridge 1995.
  • V. Dimant, Strongly $p$-summing multilinear mappings, J. Math. Anal. Appl. 278 (2003), 182-193.
  • J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $\L_p$-spaces and their applications, Studia Math. 29 (1968), 275-324.
  • M.C. Matos, On multilinear mappings of nuclear type, Rev. Mat. Univ. Complut. Madrid 6 (1993), 61-81.
  • --------, Absolutely summing holomorphic mappings, An. Acad. Brasil. Ciênc. 68 (1996), 1-13.
  • --------, Fully absolutely summing mappings and Hilbert Schmidt operators, Collect. Math. 54 (2003), 111-136.
  • --------, Nonlinear absolutely summing mappings, Math. Nachr. 258 (2003), 71-89.
  • Y. Meléndez and A. Tonge, Polynomials and the Pietsch domination theorem, Proc. Roy. Irish Acad. Sect. A 99 (1999), 195-212.
  • A. Pełczyński, A characterization of Hilbert-Schmidt operators, Studia Math. 28 (1967), 355-360.
  • D.M. Pellegrino, Cotype and absolutely summing homogeneous polynomials in $\L_p$ spaces, Studia Math. 157 (2003), 121-131.
  • --------, Almost summing mappings, Arch. Math 82 (2004), 68-80.
  • --------, Aplicações entre espaços de Banach relacionadas à convergência de séries, Doctoral Thesis, Universidade Estadual de Campinas, UNICAMP, 2002.
  • --------, Cotype and nonlinear absolutely summing mappings, Proc. Roy. Irish Acad. Sect. A 105 (2005), 75-91.
  • D.M. Pellegrino and M.L.V. Souza, Fully summing multilinear and holomorphic mappings into Hilbert spaces, Math. Nachr. 7-8 (2005), 877-887.
  • D. Pérez-García, Comparing different classes of absolutely summing multilinear operators, Arch. Math. (Basel) 85 (2005), 258-267.
  • D. Pérez-García, Operadores multilineales absolutamente sumantes, Doctoral Thesis, Universidad Complutense, Madrid, 2003.
  • A. Pietsch, Absolute $p$-summierende Abbildungen in normierten Räumen, Studia Math. 28 (1967), 333-353.
  • B. Schneider, On absolutely $p$-summing and related multilinear mappings, Wissen. Z. Brandenburg. Landeshochsch. 35 (1991), 105-117.
  • M.L.V. Souza, Aplicações multilineares completamente absolutamente somantes, Doctoral Thesis, Universidade Estadual de Campinas, UNICAMP, 2003.